# SDR DALA2019012200410

- Difficulty date: January 17, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 53,010 hours, 24,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 5278828) SEAT 21D EMERGENCY LIGHT BROKEN. FWD TO MCO/PLAC PER MEL 33-50-03A. 21JAN, INSTALLED NEW EMERGENCY LIGHT ASSEMBLY IN 21DEG IAW MM. OPERATION CHECKS NORMAL.
